MAUDE Adverse Event Report: ZIMMER CAS IASSIST KNEE 2-POD KIT; ORTHOPEDIC STEROTAXIC INSTRUMENT

ZIMMER CAS IASSIST KNEE 2-POD KIT; ORTHOPEDIC STEROTAXIC INSTRUMENT
Model Number N/A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the iassist pods were unable to connect to the tablet.Since there was no backup iassist pods, the surgery was cancelled and rescheduled for the following week.The patient was already under anesthesia at this time.The following week, the surgery was completed without any issues.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).The device was not returned and the software application log files were not available for evaluation.A device history record review was conducted and no deviations or anomalies were identified that could have contributed to the reported event.As the reported event cannot be confirmed, a definitive root cause could not be determined with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : discarded.

Brand Name
IASSIST KNEE 2-POD KIT
Common Device Name
ORTHOPEDIC STEROTAXIC INSTRUMENT
Manufacturer (Section D)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA  H3C 2N6
Manufacturer (Section G)
ZIMMER CAS
75 queen str.
suite 3300
montreal, quebec H3C 2 N6
CA   H3C 2N6
Manufacturer Contact
kristen lashley
56 e. bell dr.
warsaw, IN 46582
9016334069
MDR Report Key17622511
Report Number0009617840-2023-00015
Device Sequence Number7318579
Product Code OLO
UDI-Device Identifier00889024305250
UDI-Public(01)00889024305250(17)250210(10)NMK000430B
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K213033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2025
Device Model NumberN/A
Device Catalogue Number20-8011-002-00
Device Lot NumberNMK000430 B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale